# SDR C2XA10CL200

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,920 hours, 19,453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MCI FLT 3088 THE CREW REPORTED SMOKE IN THE CABIN DURING PACK 2 OPERATION.MAINTENANCE PERFORMED ENGINE 1 AND 2 RUNS WITH BLEED 1 AND 2 OPEN AND BOTH PACKS OPERATING.  NO DEFECTS WERE FOUND AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
